# SDR VNAA2017110411102

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 8,050 hours, 7,527 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 3000 FT, THE ILS, LOCALIZER, AND GLIDESLOPE DISCONNECTED AND  MISSED.  ATC VECTORED THE ACFT AROUND TO ANOTHER RUNWAY AND THE FLIGHT CREW HAND FLEW THE APPROACH. DURING APPROACH, CREW RECEIVED OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILERS CAUTION MESSAGES. THE CREW DECLARED AN EMERGENCY AND CONTINUED APPROACH. THE FLIGHT LANDED SAFELY AND THE EMERGENCY WAS CANCELLED ONCE ON THE GROUND.  MAINTENANCE COMPLIED WITH A RESET AND MESSAGE CLEARED AND THE AIRCRAFT WAS BROUGHT BACK INTO SERVICE.
